# SDR USAA2012042300027

- Difficulty date: April 3, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 + 6 INCHES TO FR70, S23L, Y765.  REPLACED FLOORBEAM BETWEEN FR66 + 6 INCHES TO FR70, S23L, Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING 53472780, 53472815 & 53472092.
